# SDR VTZA97506

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6150 - IAD-EWR - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT DUCT OVERTEMP LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND FREED PACK.  OPS CHECK OK, COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
